# SDR SWAA2018062523000

- Difficulty date: June 6, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N77342
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 40,563 hours, 20,843 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 149A8118
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT BULKHEAD LOWER SUPPORT CORRODED AT BS 947, RBL 13.  REPAIRED SUPPORT IAW SRM AND DWG.
